# SDR AWXA200600562

- Difficulty date: March 4, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654583311
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSN - DURING C16 CHECK DISCOVERED CRACK, 1.4 INCHES, IN FLOOR SHEAR TIE BETWEEN BS 188 AND 196 OF FLIGHT STATION FLOOR AT WL 207, BL 34L.  MAINTENANCE REMOVED CRACKED FLOOR SHEAR TIE BETWEEN BS 188 AND 196 OF FLIGHT STATION FLOOR AT WL 207, BL 34L.  FABRICATED NEW FLOOR SHEAR TIE AND INSTALLED BETWEEN BS 188 AND 196 OF FLIGHT STATION FLOOR AT WL 207, BL 34L IAW BOEING 737-300 SRM 53-10-51-2R 8 FIG 201.
